Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Irritation in the eye due to protein build up. Using contact lens. Any suggestions?

My eyes are bothered by contacts. I ve heard it may be because they re dry (an eye doctor told me that, even though he did a dye test and said they weren t that dry) or an irritation from protein build up. I have white/clear stringy eye goobers, is that mucous that should stay in my eye to moisturize it, or protein build up that should be removed to avoid irritation? Thanks!
Asked On : Mon, 17 Dec 2012
Answers:  2 Views:  293
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ophthalmologist 's  Response
Welcome to HCM portal,
you can use enzyme tablets to dissolve proteins deposited on lens surface.If that does not work well then you can shift to disposable lenses.
Answered: Wed, 19 Dec 2012
I find this answer helpful
Ophthalmologist Dr. Anupama Desai's  Response

The white stringy discharge is likely to be due to an allergic reaction/allergic conjunctivitis. Apart from using lubricating eye drops you can try using anti-allergy eye drops too. You can consult your eye doctor for the above eye drops.


Answered: Wed, 19 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor